MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BALL HEX SCREWDRIVER 8MM FOR TI FEMORAL NAILS; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BALL HEX SCREWDRIVER 8MM FOR TI FEMORAL NAILS; SCREWDRIVERS
Model Number 357.515
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.Device history lot part # 357.515, synthes lot number: h381866, supplier lot number: h381866, manufacturing site: synthes monument, release to warehouse date: nov 17, 2017, supplier: avalign technologies-nemcomed.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in canada as follows: it was reported that on an unknown date that during an unknown procedure it was discovered that brown screwdriver handle is staining.There was no reported delay.No fragments generated and procedure was completed successfully.There was no patient consequence.This complaint involves seven (7) devices.This is report 5 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected data- b3- updated event date to unknown since the staining of the device did not occur intra-operatively but was only discovered during the procedure.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BALL HEX SCREWDRIVER 8MM FOR TI FEMORAL NAILS
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9911160
Report Number2939274-2020-01652
Device Sequence Number11618817
Product Code HXX
UDI-Device Identifier10886982196514
UDI-Public(01)10886982196514
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.515
Device Catalogue Number357.515
Device Lot NumberH381866
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCR-DRIVER-HEX W/SPHERIC-HEAD Ø8; SCR-DRIVER-HEX W/SPHERIC-HEAD Ø8; SCR-DRIVER-HEX Ø5 FLEX; SCR-DRIVER-HEX Ø5 FLEX; SCR-DRIVER-HEX Ø5 FLEX